On the Martingale Property for Generalized Stochastic Processes

Benth, Fred Espen ; Potthoff, Jürgen

Document Type: Article
Year of publication: 1996
The title of a journal, publication series: Stochastics and Stochastics Reports
Volume: 58
Issue number: 3/4
Page range: 349-367
Place of publication: Abingdon
Publishing house: Taylor & Francis
ISSN: 0090-9491
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik V (Potthoff -2020)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item